# SDR UF6A970207

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- Engine: Pwa PW126A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 9,259 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5728 - SMOKE CWP ILLUMINATED AND SMOKE FILLED FLIGHT DECK AND CABIN IMMEDIATELY AFTER TAKEOFF.  AIRCRAFT FERRIED TO SOUTH BEND.  INTERNAL INSPECTION OF NR 1 ENGINE FOUND LP COMPRESSOR BLADE DAMAGE.  REMOVED AND REPLACED NR 1 ENGINE.  (X)
